Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Wavelets Based on Orthogonal Polynomials

Authors: Bernd Fischer and Jürgen Prestin
Journal: Math. Comp. 66 (1997), 1593-1618
MSC (1991): Primary 42C05, 65D05
MathSciNet review: 1423073
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a unified approach for the construction of polynomial wavelets. Our main tool is orthogonal polynomials. With the help of their properties we devise schemes for the construction of time localized polynomial bases on bounded and unbounded subsets of the real line. Several examples illustrate the new approach.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 42C05, 65D05

Retrieve articles in all journals with MSC (1991): 42C05, 65D05

Additional Information

Bernd Fischer
Affiliation: Institut für Mathematik, Medizinische Universität zu Lübeck, D – 23560 Lübeck, Germany

Jürgen Prestin
Affiliation: Fachbereich Mathematik, Universität Rostock, D – 18051 Rostock, Germany

PII: S 0025-5718(97)00876-4
Keywords: Orthogonal polynomials, polynomial wavelets, multiresolution analysis, kernel polynomials
Received by editor(s): January 24, 1996
Received by editor(s) in revised form: July 8, 1996
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia